# SDR KCSA061321

- Difficulty date: September 15, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tension Tie
- Condition: Bent
- Location: Bs 900
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 TENSION TIE FWD AND AFT CHANNELS BENT AT LBL 50.
